# SDR SWIA202507300022

- Difficulty date: July 22, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,411 hours, 43,771 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE FROM LNK TO DEN AT FLIGHT LEVEL 240,RECEIVED A LEFT PACK OVERPRESS CAUTION MESSAGE AND AIRCRAFT STARTED TO DEPRESSURIZE. PERFORMED EMERGENCY DECENT AND DIVERTED TO EAR. CABIN ALT WARNING AND CAUTION ILLUMINATED.  MEL 21-51-1CCAT C .  (FLIGHT 4648)  COMPLIED WITH ECS PSI HEALTH CHECK TASK CARD 36-900-1002-SKY FOLLOWING THE PACK REPAIRS DMI CLEARED PLACARD REMOVED.
